# SDR DALA2024102410370

- Difficulty date: October 24, 2024
- Submitted: October 24, 2024
- Operation: Air carrier
- Aircraft: N3734B
- Make and model: Boeing 737832
- Aircraft serial: 30776
- Aircraft time: 69,582 hours, 32,706 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0624683) CRACK WAS FOUND OF 0.3IN OF LENGTH ON LH ATTACH ANGLE AT THE DRAIN HOLE/SLOT. LH ATTACH ANGLE AT THE DRAIN HOLE/SLOT. (REF. CARD 5714-01004-01. JOB 166-0001. STEP 12) WAS REPAIRED PER B737-800 SRM 57-10-10-2R PROCEDURE 6 REPAIR 6 ASSOCIATED AA 5714-01004.
